MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG LT SM SIZE 3 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD ANAT BRG LT SM SIZE 3 PMA; KNEE PROSTHESIS
Catalog Number 159540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision of a prior medial unicompartmental left knee replacement performed approximately six months earlier for a fracture unrelated to the prosthesis.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 154925, oxford ph3, cementless fem sz s, lot 66946812.166572, oxf uni cmntls tib sz b lm, lot 66853374.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10, h11.The reported event could not be confirmed due to lack of product/information.The products involved in the reported event were not returned for investigation; however, pictures were provided and reviewed.The images show the explanted implants with residual bone and blood present.No fractures or visible damage were observed on the implants.In addition, the implant stickers were provided, which allow confirmation of the corresponding item and lot numbers.However, based only on the images submitted, it is not possible to perform a more detailed product evaluation.Review of the complaint histories found no additional related complaints for these items and the reported part and lot combinations.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.A definitive root cause cannot be determined, however the complaint description does state that the revision has been performed for a fracture unrelated to the prosthesis used.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD ANAT BRG LT SM SIZE 3 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24220355
Report Number3002806535-2026-00042
Device Sequence Number15475140
Product Code NRA
UDI-Device Identifier05019279785865
UDI-Public(01)05019279785865(17)300408(10)7923208
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number159540
Device Lot Number7923208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown